Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the construction of upper radical properties


Author: Yu-lee Lee
Journal: Proc. Amer. Math. Soc. 19 (1968), 1165-1166
MSC: Primary 16.30
MathSciNet review: 0231850
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. G. Kurosh, Radicals of rings and algebras, Mat. Sb. N.S. 37(75) (1953), 13-26. (Russian) MR 0057236 (15:194g)
  • [2] N. J. Divinski, Rings and radicals, Univ. of Toronto Press, Toronto, 1965.
  • [3] Y. L. Lee, A characterization of Baer lower radical property, Kyungpook Math. J. 7 (1967). MR 0227218 (37:2803)
  • [4] -, On the construction of lower radical properties, Pacific J. Math (to appear). MR 0240138 (39:1492)
  • [5] R. Anderson, N. Divinsky and A. Sulinski, Hereditary radicals in associative and alternative rings, Canad. J. Math. 7 (1965), 594-603. MR 0175939 (31:215)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.30

Retrieve articles in all journals with MSC: 16.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0231850-4
Article copyright: © Copyright 1968 American Mathematical Society